# SDR SWAA2022080835628

- Difficulty date: July 27, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 33,013 hours, 15,031 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowling
- Condition: Corroded
- Location: L/H Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE INLET COWL HAS NUMEROUS AREAS OF CORROSION AROUND ATTACHING FASTENERS FOR UPPER AND LOWER BARREL SKINS PT# OF COWL 314-2100-3 SN# 4779001 / [01] REMOVED #1 ENGINE INLET COWL PER AMM 71-11-01 REMOVED T12 SENSOR PER AMM 73-21-05;[02] UPDATED MEASUREMENT'S TABLE; INLET COWL TO BE REPLACED DUE TO TIME FOR REPAIR.;[03] VERIFIED;[04] REPLACED #1 ENGINE INLET COWL PER AMM 71-11-01-400-802-F00 STEPS 5G(1) THROUGH 5G(13) AND 5G(18) THROUGH 5G(19).  TORQUE VALUES VERIFIED:  ID PER1990 DUE 04/2023 ID PER1989 DUE 04/2023;[05] CERTIFIED STEP 4.;[06] UPDATED STEP 1  OK TO CLOSE PANEL 431AT;[07] REINSTALLED PANEL 431AT PER AMM 54-52-01-410-801 STEP 3E(1).;[08] VERIFIED;[09] VERIFIED CORRECTIVE ACTIONS 4; 5; 7; AND 8;[10] INSTALLATION COMPLETE;[11] VERIFIED TASK CARD COMPLETE.;[12] VERIFIED MEASUREMENT TABLE.
